Entity

Time filter

Source Type


Cheikhrouhou F.,Laboratoire Of Parasitologie Mycologie | Makni F.,Laboratoire Of Parasitologie Mycologie | Masmoudi A.,Service de Dermatologie Venerologie | Sellami A.,Laboratoire Of Parasitologie Mycologie | And 2 more authors.
Annales de Dermatologie et de Venereologie | Year: 2010

Background: Dermatophytic disease is a rare chronic infection caused by dermatophytes and characterised by cutaneous and visceral invasion. It is observed in North Africa. It is associated with cellular immunodeficiency and refractoriness to drug treatment. Case Report: We report a new case of dermatophytic disease in a 26-year-old Tunisian woman. The patient's parents were first cousins; no other family members had a similar disease state. At the age of 3 years, the patient developed extensive tinea corporis associated with onychomycosis resistant to the usual antifungal drugs. The patient was hospitalised for multiple subcutaneous vegetative and ulcerative lesions of the scalp, face and chest associated with multiple adenopathies, occasionally fistular, of the axillary, cervical, mammary and inguinal areas. Mycology and histology confirmed the presence of fungal hyphae. Trichophyton violaceum was isolated in cultures of various skin lesion and lymph node biopsy samples. Investigations showed no evidence of immunodeficiency. Although the patient initially responded well to itraconazole (Sporanox®, 400 mg/day), her condition worsened with obstruction and dyspnoea due to retropharyngeal pus collection requiring repeated surgical evacuation, and ultimately leading to a fatal outcome. Discussion: Dermatophytic disease remains a severe disease due to the possibility of potentially life-threatening visceral involvement and antifungal drug resistance. © 2010 Elsevier Masson SAS. All rights reserved.


Chiheb S.,Service de Dermatologie Venerologie | Haim H.,Service de Dermatologie Venerologie | Ouakkadi A.,Service danatomopathologie | Benchikhi H.,Service de Dermatologie Venerologie
Annales de Dermatologie et de Venereologie | Year: 2015

Background.-Nail lichen planus (NLP) occurs in 10% of patients with disseminated disease butit can also occur in isolation. The outcome of treatment is usually disappointing and data aboutits long-term prognosis are lacking.Study aim.-To study clinical features, response to treatment and follow-up of a series of 20patients with NLP.Patients and methods.-A descriptive study was conducted of 20 patients with histologicallyconfirmed NLP seen at consultations for nail disorders between September 2009 and April 2013.Results.-The mean age was 35 years (9-56 years) with no gender preponderance. Fortypercent of patients were children. Stress was an evident triggering factor in 20% of patients.The mean duration was around 48 months (2 months to 10 years). Only 25% of patients hadextra-ungual lesions. All 20 nails were affected in 55% of patients. Nail matrix involvement wasobserved in 85% of cases and 55% had nail-bed involvement. Twenty-five percent of patientswere presenting severe involvement such as pterygium or anonychia. Intramuscular corticos-teroids were given to 10 patients. In 80% of patients, the NLP was limited or regressed rapidlyfrom the third injection. The average follow-up was 24 months.Discussion.-Our study highlights the frequency of paediatric forms and of often aestheticallyunacceptable nail scarring. Early diagnosis of NLP, notably in children, would allow initiation ofadequate treatment that could perhaps limit the risk of such sequelae. © 2014 Elsevier Masson SAS. All rights reserved.


Benhiba H.,Service de Dermatologie Venerologie | Guerouaz N.,Service de Dermatologie Venerologie | Mansouri F.,Mohammed V University | Lamchahab F.-E.,Service de Dermatologie Venerologie | Hassam B.,Service de Dermatologie Venerologie
Nouvelles Dermatologiques | Year: 2013

A case of pigmented eccrin poroma on the right leg. This tumor is still misdiagnosed. © Nouv Dermatol 2013.


Kouotou E.-A.,Service de Dermatologie Venerologie | Defo D.,Service de Dermatologie Venerologie | Zoung-Kanyi Bissek A.-C.,Service de Dermatologie Venerologie | Ndjitoyap Ndam E.-C.,Service de Dermatologie Venerologie | Beylot-Barry M.,Bordeaux University Hospital Center
Annales de Dermatologie et de Venereologie | Year: 2012

Background: A cutaneous adverse drug reaction is a skin eruption secondary to the intake of a drug, be it prescribed by a medical practitioner or taken as auto-medication for a given ailment. In this document we present an original case of Stevens-Johnson's syndrome secondary to the ingestion of gunpowder. Patients and methods: A 22-year-old female student was hospitalised for diffuse and painful skin eruptions for the previous three days. She had complained six days earlier of an allergic reaction to pineapples, an allergy she had presented for quite a long time. In an attempt to remedy the situation, her mother made her drink a solution made of gunpowder bought at a market mixed with some water. On the third day of this "treatment", the patient noticed eruptions on her skin. These were initially maculopapular, later becoming erosive, and she had a mild fever. Later, a variety of eruptions appeared on the skin, from hyper-pigmented macular papules to blisters and erosive lesions with no Nicolsky sign. These lesions spared the palms of the hands and the soles of the feet. The mucosa of the conjunctivae, nose, buccal cavity, vulva, vagina and anus were severely affected. This clinical presentation was typical of Steven Johnson syndrome. The patient had stopped taking the "treatment" when she noticed the first lesions. On therapy, the outcome was favourable, except for severe complications such as synechiae with diffuse dyschromia. Conclusion: To the best of our knowledge this is the first time gunpowder has been incriminated in Stevens-Johnson's syndrome. © 2012 Elsevier Masson SAS. All rights reserved.


Elfatoiki F.-Z.,Service de Dermatologie Venerologie | Zouhair K.,Service de Dermatologie Venerologie | Belhaj S.,Service dAnatomie Pathologique | Marnissi F.,Service dAnatomie Pathologique | Benchikhi H.,Service de Dermatologie Venerologie
Nouvelles Dermatologiques | Year: 2013

Papular mucinosis is a rare dermatological disorder defined by papules, nodules or plaques resulting from mucin deposits in the dermis. We report the case of papular mucinosis reveal-ing dermatomyositis. The treatment based on oral corticosteroids 1 mg/kg/j associated to topical corticosteroids induced remission. © 2013 Nouv Dermatol.

Discover hidden collaborations